RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2014, Volume 10, 114, 18 pages (Mi sigma979)  

This article is cited in 1 scientific paper (total in 1 paper)

Periodic Vortex Streets and Complex Monodromy

Adrian D. Hemerya, Alexander P. Veselovbc

a Charterhouse School, Godalming, Surrey, GU7 2DX, UK
b Department of Mathematical Sciences, Loughborough University, Loughborough, Leicestershire, LE11 3TU, UK
c Moscow State University, Russia

Abstract: The explicit constructions of periodic and doubly periodic vortex relative equilibria using the theory of monodromy-free Schrödinger operators are described. Several concrete examples with the qualitative analysis of the corresponding travelling vortex streets are given.

Keywords: vortex; equilibria; monodromy; integrability.

DOI: https://doi.org/10.3842/SIGMA.2014.114

Full text: PDF file (1417 kB)
Full text: http://www.emis.de/journals/SIGMA/2014/114/
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 1404.7234
Document Type: Article
MSC: 76B47; 34M05; 81R12
Received: August 28, 2014; in final form December 10, 2014; Published online December 23, 2014
Language: English

Citation: Adrian D. Hemery, Alexander P. Veselov, “Periodic Vortex Streets and Complex Monodromy”, SIGMA, 10 (2014), 114, 18 pp.

Citation in format AMSBIB
\Bibitem{HemVes14}
\by Adrian~D.~Hemery, Alexander~P.~Veselov
\paper Periodic Vortex Streets and Complex Monodromy
\jour SIGMA
\yr 2014
\vol 10
\papernumber 114
\totalpages 18
\mathnet{http://mi.mathnet.ru/sigma979}
\crossref{https://doi.org/10.3842/SIGMA.2014.114}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000348069400001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84919662511}


Linking options:
  • http://mi.mathnet.ru/eng/sigma979
  • http://mi.mathnet.ru/eng/sigma/v10/p114

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Calogero F., “New Solvable Variants of the Goldfish Many-Body Problem”, Stud. Appl. Math., 137:1 (2016), 123–139  crossref  mathscinet  zmath  isi  elib  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:142
    Full text:40
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019